# SDR SWIA2023121900008

- Difficulty date: December 18, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 50,112 hours, 42,949 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE MASTER WARNING ON LANDING .  MAP ACCOMPLISHED. QRH ACCOMPLISHED. BACK TO LAND . NORMAL LANDING.   (FLIGHT 5762 - FILED CLOSED)THIS IS CURRENTLY A WORK IN PROGRESS
